Trigonometric widths of classes of periodic functions of many variables

  • N. V. Derev’yanko

Abstract

We obtain exact-order estimates for the trigonometric widths of the classes $B^{\Omega}_{p\theta}$ of periodic functions of many variables in the space $L_q$ for some relations between the parameters $p$ and $q$.
Published
25.08.2012
How to Cite
Derev’yankoN. V. “Trigonometric Widths of Classes of Periodic Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 8, Aug. 2012, pp. 1041-52, http://umj.imath.kiev.ua/index.php/umj/article/view/2639.
Section
Research articles